# SDR DALA2021070703781

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,281 hours, 22,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 MONITOR INSPECTION LOG REF ERA 592439-14. CORRECTIVE ACTION: ELONGATED HOLES #1 AND #2, WERE CLEANED AND ROUNDED AT 0.199 DIAMETER. THE OVERSIZE CONDITION COMMON TO THE SKIN ONLY LOCATIONS ARE ACCEPTABLE BASED ON A COMPARISON TO THE HOLE AND PLUGGING ALLOWANCES AND SMALL DAMAGE AWAY FROM A FASTENER LOCATION WHICH ALLOWS UP TO 0.3125 DIAMETER HOLES TO BE PLUGGED. REF ERA 592439-14 REV ORG. (1863696)
